# SDR CA960313006

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Pitch Setting
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SETTING PITCH ANGLE AT 10.5 DEGREES AS STATED IN TYPE CERTIFICATE DOES NOT ALLOW MAXIMUM RPM WHILE AIRCRAFT STATIC.
